# SDR AALA991823

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AISLE EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT ROW 12-18D INOPERATIVE.  RECONNECTED EMERGENCY EXIT FLOOR PATH LIGHTING WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION..  (M)
